# SDR DALA2024030603062

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 53,450 hours, 38,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 184
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL ON INNER STRUCTURE STA 184 BTW BEAMS #4 AND 5 AT PASSENGER DOOR 1L. SUMMARY OF NRC 00144: INTERCOSTAL ON INNER STRUCTURE STA 184 BTW BEAMS #4 AND 5 AT PASSENGER DOOR 1L WAS FABRICATED PER DOUGLAS DWG 9955763 REV K AND REPLACED PER B717-200 SRM 51-41-02-0G, 51-41-01-0G, AND 51-41- 05-0G. (LP #0231534)
